Army: 60 hospitalizations, 2 deaths blamed on vaping oils
JACKSONVILLE, N.C. (AP) — The U.S. Army is warning about the dangers of vaping synthetic cannabinoid oil after about 60 soldiers and Marines in North Carolina and 33 troops in Utah experienced serious medical problems in January.
In a Monday public health alert, the U.S. Army Public Health Center said military personnel have suffered headaches, nausea, vomiting, palpitations, dilated pupils, dizziness, agitation and seizures. All these symptoms are associated with synthetic cannabinoids. Two Marines have died in accidents blamed on synthetic cannabinoid-induced seizures.
Now Playing: Many... read more
- 00:12 Thousands honor school shooting victims in vigils across Florida
- 23:50 Grand Canyon helicopter crash: Donations sought for survivors,...
- 22:47 Trump endorses Romney for Senate bid in Utah
- 22:43 Here's 5 performances of 'The Star-Spangled Banner' worse than...
- 21:45 Arizona has no official state dinosaur, so an 11-year-old proposed...
- 20:34 2 shot dead inside Phoenix residence; no arrests made
- 18:51 Giancarlo Stanton, Aaron Judge take their first cuts together this...
- 18:51 Arizona Coyotes goaltender Antti Raanta named NHL star of the week
- 18:37 Diamondbacks sign outfielder Jarrod Dyson
- 17:52 Man shot dead by off-duty officer at Scottsdale mall pointed gun at...